On maximum likelihood state estimation for stochastic parabolic systems with unknown boundary conditions

Arunabha Bagchi, ShinIchi Aihara

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationProceedings of the MTNS-98 Symposium, Mathematical Theory of Networks and Systems
    Place of PublicationPadova, Italy
    Pages691-694
    Number of pages5
    Publication statusPublished - 1 Feb 1999

    Keywords

    • METIS-141480

    Cite this

    Bagchi, A., & Aihara, S. (1999). On maximum likelihood state estimation for stochastic parabolic systems with unknown boundary conditions. In Proceedings of the MTNS-98 Symposium, Mathematical Theory of Networks and Systems (pp. 691-694). Padova, Italy.